Volume 11, Issue 2
Matched Asymptotic Expansions of the Eigenvalues of a 3-D Boundary-Value Problem Relative to Two Cavities Linked by a Hole of Small Size

Abderrahmane Bendali ,  M'Barek Fares ,  Abdelkader Tizaoui and Sébastien Tordeux

10.4208/cicp.141209.280610s

Commun. Comput. Phys., 11 (2012), pp. 456-471.

Preview Full PDF BiBTex 97 414
  • Abstract

In this article, we consider a domain consisting of two cavities linked by a hole of small size. We derive a numerical method to compute an approximation of the eigenvalues of an elliptic operator without reļ¬ning in the neighborhood of the hole. Several convergence rates are obtained and illustrated by numerical simulations.


  • History

Published online: 2012-12

  • Keywords

  • AMS Subject Headings

  • Cited by